# SDR 2006UALA01971

- Difficulty date: October 8, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 56,395 hours, 16,299 cycles
- Engine: Pwa PW2037
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR IRS FAULT LT ON TAXI .  SWAPPED RIGHT AND CENTER NAV UNITS TO HELP WITH TROUBLESHOOTING.   THE UNIT ON RIGHT POSITION WAS FOUND TO BE NOT WORKING, THE UNIT IN CENTER POSITION WAS WORKING. REPLACED RT IRU.  ACP ALL TESTS AFTER THAT, ACFT RESORTED BACK TO CAT 3 STATUS.
